Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 190, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 10, 2011, 5:57 PM MDT for Logan County, Washington County, Colorado. It was in force for 46 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 5:57 PM MDT (23:57 UTC)
- Expired
- Aug 10, 2011, 6:43 PM MDT
- In force
- 46 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 70.0 mph
Counties Logan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 152 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:08 PM MDT | TSTM WND GST 60 | Sterling, CO | LOGAN COUNTY FAIRGROUNDS |
| Aug 10, 6:09 PM MDT | HAIL 1 | Sterling, CO | |
| Aug 10, 6:10 PM MDT | TSTM WND GST 92 | 2 Wsw Sterling, CO | STERLING AIRPORT |
| Aug 10, 6:10 PM MDT | HAIL 1.5 | Sterling, CO | |
| Aug 10, 6:12 PM MDT | HAIL 1.75 | Sterling, CO | STERLING HIGH SCHOOL |
| Aug 10, 6:14 PM MDT | HAIL 1.75 | 1 N Sterling, CO | EXTENSIVE CROP DAMAGE |
| Aug 10, 6:22 PM MDT | TSTM WND DMG | 1 W Sterling, CO | ROW OF TRAILERS AND RECREATIONAL VEHICLES BLOWN OVER |
| Aug 10, 6:42 PM MDT | HAIL 2 | 18 Se Sterling, CO | |
| Aug 10, 6:51 PM MDT | HAIL 1 | 18 N Otis, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS55 KBOU 102357
SVRBOU
COC075-121-110100-
/O.NEW.KBOU.SV.W.0190.110810T2357Z-110811T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
SOUTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 700 PM MDT
* AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO BASEBALL SIZE...AND DESTRUCTIVE WINDS UP TO ABOUT 70 MPH. THIS
STORM WAS LOCATED 3 MILES WEST OF STERLING...MOVING SOUTHEAST AT 55
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PREWITT
RESERVOIR...MERINO...LONE STAR...LOGAN CORNERS...BURDETT...ATWOOD
AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4045 10278 4035 10278 4035 10279 4031 10279
4030 10344 4069 10345 4070 10302
TIME...MOT...LOC 2357Z 316DEG 46KT 4057 10320
WIND...HAIL 70MPH 2.75IN
$$3 follow-up statements
387
WWUS55 KBOU 110001
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT WED AUG 10 2011
COC075-121-110100-
/O.CON.KBOU.SV.W.0190.000000T0000Z-110811T0100Z/
WASHINGTON CO-LOGAN CO-
601 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE...AND DESTRUCTIVE WINDS UP TO ABOUT 70 MPH. THIS STORM
WAS LOCATED 4 MILES EAST OF ATWOOD...OR 5 MILES SOUTH OF STERLING...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PREWITT RESERVOIR...MERINO...LONE STAR...LOGAN CORNERS...BURDETT...
ATWOOD AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4045 10278 4035 10278 4035 10279 4031 10279
4030 10344 4069 10345 4070 10302
TIME...MOT...LOC 0000Z 316DEG 46KT 4054 10317
WIND...HAIL 70MPH 2.75IN
$$727
WWUS55 KBOU 110026
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT WED AUG 10 2011
COC075-121-110100-
/O.CON.KBOU.SV.W.0190.000000T0000Z-110811T0100Z/
WASHINGTON CO-LOGAN CO-
626 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...
AT 610 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE IN
STERLING...BREAKING WINDSHIELDS. AT 610 PM MDT...AN AUTOMATED WIND
SENSOR RECORDED A WIND GUST TO 92 MPH...2 MILES WEST-SOUTHWEST OF
STERLING.
AT 622 PM MDT...THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
STERLING...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PREWITT RESERVOIR...MERINO...LONE STAR...LOGAN CORNERS...BURDETT...
ATWOOD AND STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4045 10278 4035 10278 4035 10279 4031 10279
4030 10344 4069 10345 4070 10302
TIME...MOT...LOC 0022Z 145DEG 141KT 4063 10321
WIND...HAIL 90MPH 1.75IN
$$484
WWUS55 KBOU 110043
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT WED AUG 10 2011
COC075-121-110051-
/O.CAN.KBOU.SV.W.0190.000000T0000Z-110811T0100Z/
WASHINGTON CO-LOGAN CO-
643 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LOGAN AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
A SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR NORTHEASTERN
WASHINGTON AND SOUTHEASTERN LOGAN COUNTY UNTIL 745 PM MDT.
AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DESTRUCTIVE WINDS UP TO ABOUT 80 MPH. THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF BURDETT...OR 15 MILES
SOUTHEAST OF STERLING...MOVING SOUTH TO SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG...PLATNER...OTIS...LONE STAR...BURDETT AND AKRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 4045 10278 4035 10278 4035 10279 4031 10279
4030 10344 4069 10345 4070 10302
TIME...MOT...LOC 0041Z 145DEG 141KT 4123 10380
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:18 PM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 10, 3:18 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 318 PM MDT WED AUG 10 2011 UPDATED TO ADD SEVERE THUNDERSTORM WATCH OVER FAR NORTHEAST PLAINS .SHORT TERM...A FLAT UPPER RIDGE OVER ARIZONA AND NEW MEXICO IS KEEPING MODERATE WEST-NORTHWEST FLOW ALOFT. A SURFACE HIGH OVER THE CENTRAL PLAINS HAS KEPT A MOIST AND COOLER EAST TO SOUTHEAST FLOW OVER THE PLAINS. TEMPERATURES HAVE CLIMBED ABOVE THE FORECAST MAXIMUMS FOR TODAY...BELIEVE A LITTLE MORE OF A SOUTHERLY COMPONENT DUE TO A DEEPENING LEE SIDE SURFACE LOW IN MONTANA IS CREATING A SLIGHT DOWNSLOPING EFFECT. STORMS HAVE BEGUN FIRING IN WYOMING AS WELL AS THE NORTHERN FOOTHILLS. BELIEVE MOST STORM ACTIVITY WILL FORM AND REMAIN OVER THE HIGHER TERRAIN AS WELL AS NORTH INTO WYOMING. THE STORM MOTIONS WILL BE MODERATE TODAY TO LIMIT ANY FLOODING CONCERNS. ACARS PROFILES STILL SHOWING THE INVERSION HOLDING ON OVER MOST OF THE PLAINS. SOUNDING PROFILES ABOVE THE INVERSION WILL ALLOW THUNDERSTORMS TO BE CAPABLE OF GUSTY WINDS AND SOME SMALL HAIL. WITH HIGHER CAPE VALUES OVER THE NE/CO BORDER...MAY SEE STRONGER STORMS ABLE TO SUSTAIN THEMSELVES AND PRODUCE SOME LARGER HAIL OVER LOGAN...SEDGWICK AND PHILLIPS COUNTIES. ACTIVITY SHOULD DIMINISH BY MIDNIGHT WITH DRIER AIR ADVECTING IN FROM THE WEST. SOME LOW LEVEL MOISTURE WILL LIKELY BE OVER THE FAR EASTERN PLAINS TONIGHT AFTER MIDNIGHT PRODUCING SOME LOW STRATUS AS WELL AS PATCHY FOG. THURSDAY WILL SEE A RETURN TO WARMER THAN NORMAL TEMPERATURES. THE PLAINS WILL SEE READINGS IN THE LOWER TO MID 90S WHILE THE MOUNTAINS WILL SEE UPPER 70S TO LOWER 80S. WITH THE STABLE AIRMASS GONE...WILL SEE AFTERNOON AND EVENING THUNDERSTORMS OCCUR MAINLY OVER THE PLAINS AS DRIER AIR CONTINUES TO MOVE IN FROM THE WEST. FORECAST SOUNDINGS ARE SHOWING THE INVERTED V TYPE SHAPE...SO WITH CAPES OF 800 TO 1200 J/KG WILL EXPECT THE MAIN THREAT TO BE STRONG MICROBURST TYPE GUSTY WINDS. .LONG TERM...ISOLATED SHOWERS/STORMS WITH STRONG GUSTY MICROBURST WINDS WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR INTO THURSDAY EVENING. AIRMASS ON THURSDAY WARMS DRY ADIABATICALLY TO NEAR 500 MB AND DRY SUBCLOUD LAYER WILL KEEP THE MICROBURST THREAT IN PLACE TIL MID EVENING. FARTHER EAST ON THE PLAINS...THERE WILL BE A SLIGHTLY BETTER CHANCE OF STORMS WITH A WEAK THETA-E RIDGE ALONG AND EAST OF A SEDGWICK TO AKRON AND LIMON LINE. ANY STORMS WILL COME TO AN END DURING THE EVENING WITH LOSS OF DAYTIME HEATING AND INSTABILITY. ON FRIDAY...THE AIRMASS IS SLIGHTLY DRIER AND MORE STABLE SO ONLY THREAT OF A LATE DAY STORM APPEARS TO BE CONFINED TO NEAR THE WYOMING BORDER WHERE A WEAK FRONT APPROACHES LATE IN THE DAY. OTHERWISE WE WILL MAINTAIN THE DRY AND WARM FORECAST WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL. THE WEAK FRONT IS EXPECTED TO PUSH ACROSS THE REST OF THE PLAINS FRIDAY NIGHT WHICH WILL LEAD TO BETTER MOISTURE AND INSTABILITY FOR THE WEEKEND. HOWEVER...STORM COVERAGE MAY STILL BE LIMITED BY LACK OF SYNOPTIC SCALE LIFT. A CLIMATOLOGY APPROACH IS REASONABLE FOR NOW GIVEN THIS PATTERN...AND ALSO THE LATEST TRENDS THAT HAVE BACKED OFF A BIT ON THE AVAILABLE MOISTURE. TEMPERATURES SHOULD COOL JUST A FEW DEGREES BEHIND THE FRONT. FOR THE FIRST HALF OF NEXT WEEK...A RETURN OF WEST/SOUTHWEST FLOW ALOFT WILL HAVE A GENERAL DRYING TREND WITH LOW LEVEL MOISTURE EVENTUALLY SCOURING OUT AGAIN. AS A RESULT...WE WILL SEE LESS STORM COVERAGE AND ALSO HIGHER CLOUD BASES WITH LESS RAINFALL FROM STORMS. TEMPERATURES WILL ONCE AGAIN WARM TO ABOVE NORMAL LEVELS. && .AVIATION...A FEW STORMS ARE STILL POSSIBLE THIS AFTERNOON AND EVENING. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW WINDS TO 40 KNOTS WILL BE POSSIBLE WITH THE THUNDERSTORMS. DUE TO A CONTINUED CAPPED AIRMASS...THE ACTIVITY SHOULD BE LIMITED. NORMAL DIURNAL WINDS TONIGHT WILL TRANSITION INTO LIGHT SOUTHEASTERLY WINDS TOMORROW. A SLIGHT CHANCE OF MICROBURST TYPE THUNDERSTORMS TOMORROW...MOST LIKELY AFTER 21Z. && .HYDROLOGY...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE FOOTHILLS AND BURN AREAS LATE THIS AFTERNOON INTO THE EVENING. STORM MOTION IS QUICK ENOUGH TO DIMINISH THE THREAT FOR FLASH FLOODING OVER THE BURN SCARS. && .BOU WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MDT FOR LOGAN...SEDGWICK AND PHILLIPS COUNTIES. && KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Aug 10, 10:54 AM MDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT WED AUG 10 2011 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS OVER NORTHEAST COLORADO. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW WINDS TO 45 MPH WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE BEST CHANCE FOR STORMS WILL BE OVER THE FOOTHILLS THEN MOVING EAST OVER URBAN CORRIDOR. THE FAR EASTERN PLAINS MAY REMAIN TOO CAPPED FOR THUNDERSTORMS TO FORM. COULD SEE A STORM MOVING SOUTHEAST OUT OF WYOMING INTO WELD COUNTY FIRST BEFORE THEY MOVE OFF THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE OUTLOOK AREA EACH DAY. HOWEVER...STORM COVERAGE IS EXPECTED TO REMAIN RATHER LIMITED. MOISTURE WILL BE INCREASING SOMEWHAT THIS WEEKEND BEHIND A WEAK COLD FRONT...LEADING TO A BETTER CHANCE OF STORMS WITH LOCALLY HEAVY RAINFALL BOTH SATURDAY AND SUNDAY. OTHERWISE... MOST STORMS THROUGH EARLY NEXT WEEK WILL ONLY PRODUCE LIGHT RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/BARJENBRUCH
In the hours before
Local storm report, Aug 10, 5:40 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 5:43 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Aug 10, 5:47 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M3.00 INCH LOGAN CO TRAINED SPOTTER
BROKEN WINDOWS TO VEHICLE
0537 PM HAIL 10 NW STERLING 40.75N 103.35W
08/10/2011 M1.00 INCH LOGAN CO TRAINED SPOTTER
0533 PM HAIL 9 NW STERLING 40.74N 103.34W
08/10/2011 M1.50 INCH LOGAN CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:45 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 45 min |
| Aug 9, 10:30 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 30 min |
| Aug 10, 4:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 51 min |
| Aug 10, 5:05 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 55 min |
| Aug 10, 5:45 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 60 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.